Volume 12, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
An equivariant generalization of the Miller splitting theorem

Harry E Ullman

Algebraic & Geometric Topology 12 (2012) 643–684
Bibliography
1 G Arone, The Mitchell–Richter filtration of loops on Stiefel manifolds stably splits, Proc. Amer. Math. Soc. 129 (2001) 1207 MR1814154
2 G Arone, The Weiss derivatives of BO() and BU(), Topology 41 (2002) 451 MR1910037
3 M F Atiyah, F Hirzebruch, Vector bundles and homogeneous spaces, from: "Proc. Sympos. Pure Math., Vol. III", Amer. Math. Soc. (1961) 7 MR0139181
4 M C Crabb, On the stable splitting of U(n) and ΩU(n), from: "Algebraic topology, Barcelona, 1986" (editors J Aguadé, R Kane), Lecture Notes in Math. 1298, Springer (1987) 35 MR928822
5 T G Goodwillie, Calculus II : Analytic functors, K–Theory 5 (1991/92) 295 MR1162445
6 M Hovey, J H Palmieri, N P Strickland, Axiomatic stable homotopy theory, 128, no. 610, Amer. Math. Soc. (1997) MR1388895
7 N Kitchloo, Cohomology splittings of Stiefel manifolds, J. London Math. Soc. 64 (2001) 457 MR1853464
8 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, 1213, Springer (1986) MR866482
9 M A Mandell, J P May, Equivariant orthogonal spectra and S–modules, 159, no 755, Amer. Math. Soc. (2002) MR1922205
10 H Miller, Stable splittings of Stiefel manifolds, Topology 24 (1985) 411 MR816522
11 D Quillen, On the formal group laws of unoriented and complex cobordism theory, Bull. Amer. Math. Soc. 75 (1969) 1293 MR0253350
12 N P Strickland, Common subbundles and intersections of divisors, Algebr. Geom. Topol. 2 (2002) 1061 MR1943334
13 N P Strickland, Multicurves and equivariant cohomology, 213, no. 1001, Amer. Math. Soc. (2011) MR2856125
14 H E Ullman, The equivariant stable homotopy theory around isometric linear map, PhD thesis, University of Sheffield (2010) arXiv:1101.2142v1
15 M Weiss, Orthogonal calculus, Trans. Amer. Math. Soc. 347 (1995) 3743 MR1321590